advertisement
Question
Posted by: Bumblebee | 2010/02/02

Nova T and bleeding

Hi Doc

I had the Nova T inserted about 7 years ago and have had no problems until the beginning of January.
Ihave been bleeding for around two and a half weeks and
it looks as though the bleeding is not going anywhere.
I know I should have had it removed two years ago, but have not been able to get the funds together to do so.
So you think I need to be concerned at all?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should have it removed immediately and also have a gynae check-up.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/02/06

You should have it removed immediately and also have a gynae check-up.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement